# SDR CALA0100838

- Difficulty date: September 7, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FASTENER HOLE AFT OF STA 787, BL 0.  A REPAIR WAS INSTALLED IAW SRM 53-00-53.
